# SDR AALA201707109062

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320200000
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FORWARD CARGO FLOOR PANEL 131EF. REPLACED FLOOR PANEL IAW SRM 53-02-00-300-011.
